I just started taking zoloft yesterday,I take it once a day and its 50mg. today i am so dizzy,especially sitting to standing,bending over and back up,but im dizzy all the time,and im talking like almost a black out dizzy. Is that common with zoloft and will it eventually go away?
I think that can happen with any antidepressant to some people and you should make sure someone is there to help you. Call the pharmacist AND your doctor if you do faint or black out, for advice and just take it very easy stand up and bending over. This happened to me with amitriptyline and it went away for me. I was on a small dose, so, I think if I were on a higher dose it would have been worse.Take it easy Teal and let someone know you are feeling like that so you don't get hurt. I never faint, but, did on buspar and I came very close to hitting my head on a chair.
if your commin off another antidepressant (i dont remember if you are or not) it can just be withdrawal effects from that. but if the dizzy\ieness is that bad you may need to be on another med. call a pharmacists and/or doc to find out. this is a side effect that tends to go away but when its this bad im just not sure (i was about this bad on buspar so i quit taking it after just a few days)
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2014 • 1 answer
Posted 4 Apr 2015 • 1 answer
Posted 1 Jul 2015 • 1 answer
Posted 28 Sep 2017 • 1 answer
I started Zoloft Thursday. I started at breakfast my first 2 doses but switched to after dinner. To?
Posted 19 May 2018 • 2 answers